# SDR DALA2025012300543

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 23,811 hours, 10,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3017, FR73 BUCKLED BETWEEN STR 31R AND 31L. CORRECTIVE ACTION: REPLACED PER AIRBUS REPAIR DRAWING R535-70010-000 REV P. ADDITIONAL INFORMATION 019-0007:1212-6055/022 00032. (LP 0772065)
